CSpace
Nonlinear stability and existence of stationary discrete travelling waves for the relaxing schemes
Liu, HL; Wang, JH; Yang, T
1999-06-01
Source PublicationJAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS
ISSN0916-7005
Volume16Issue:2Pages:195-224
AbstractIn this paper we show the existence and nonlinear stability of strong stationary discrete travelling waves for the explicit and implicit relaxing schemes introduced by Jin and Xin [3]. For the explicit relaxing scheme, we require that the ratio of the size of the time step and the relaxation rate is bounded above for proving the stability. But for the implicit relaxing scheme, we do not need such a restriction. This is comparable to the numerical results obtained in [3]. The proofs involve a detailed study of error equations for perturbations and an elementary but technical energy method.
Keywordexplicit relaxing scheme implicit relaxing scheme existence nonlinear stability discrete travelling wave
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000085274200003
PublisherKINOKUNIYA CO LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14646
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLiu, HL
Affiliation1.Henan Normal Univ, Dept Math, Xinxiang 453002, Peoples R China
2.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
3.City Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Liu, HL,Wang, JH,Yang, T. Nonlinear stability and existence of stationary discrete travelling waves for the relaxing schemes[J]. JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS,1999,16(2):195-224.
APA Liu, HL,Wang, JH,&Yang, T.(1999).Nonlinear stability and existence of stationary discrete travelling waves for the relaxing schemes.JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS,16(2),195-224.
MLA Liu, HL,et al."Nonlinear stability and existence of stationary discrete travelling waves for the relaxing schemes".JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS 16.2(1999):195-224.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, HL]'s Articles
[Wang, JH]'s Articles
[Yang, T]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, HL]'s Articles
[Wang, JH]'s Articles
[Yang, T]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, HL]'s Articles
[Wang, JH]'s Articles
[Yang, T]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.